# SDR HNAA2021122000605

- Difficulty date: December 17, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 48,430 hours, 45,193 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Odor
- Location: Master
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING SMELL IN FLIGHT DECK AFT OF CREW SEATS.   R & R LT AND RT RELAY SUPPORT PANELS AND LT & RT CONTACTOR PANELS.   PERFORMED GVI OF RELAYS & CONTACTORS. NO DEFECTS OR SMELLS NOTED. REINSTALLED PANELS. FOUND SMELL TO BE MAIN BATTERIES.  BATTERIES R & R. RAN ACFT FOR 15 MINS. NO SMELLS NOTED AT THIS TIME. A/C OK FOR SERVICE.
